# SDR QXEA200501855

- Difficulty date: December 26, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N290RB
- Make and model: Cndair CL6002C10
- Aircraft serial: 10029
- Aircraft time: 6,357 hours, 4,034 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ONT- ON FLIGHT 2515, HYDRAULIC NR 1 LOW PRESS MESSAGE CAME ON INFLIGHT.  LOSS OF ALL NR 1 SYSTEM HYDRAULIC FLUID.  SYSTEM RAN DRY FOR 25 MINUTES.  LANDED WITHOUT INCIDENT.  INSPECTED, FOUND HYDRAULIC NR 1 PRESSURE LINE TO GROUND SPOILER SELECTOR VALVE CRACKED AT BEND ABOVE FLAP DRIVE SHAFT 6" OUTBOARD OF FLAP PDV.  REPAIRED DAMAGED TUBING BY DEOTECH PERMASWEDGE FITTINGS IAW CRJ-700 TASK 20-30-00-910-802-A01.  SERVICED AND BLED IAW 12-12-29-611-801 AND 29-10-00-870-801-A01.  GROUND RAN A/C AND OPERATED GROUND SPOILERS, NO LEAKS NOTED.  AIRCRAFT RETURNED TO SERVICE.
